# SDR TC8A98058

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Brake
- Condition: Lack Of Lube
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, NR 4 THRUST BRAKE LIGHT START FLASHING.  UNABLE TO EXTINGUISH IT.  TAXI BACK FOR MAINT.  CLEANED MICROSWITCH AND LUBE NR 4 ENGINE THRUST BRAKE IAW DC8 M/M 78-30-0, OPS CHECK NORMAL.
